This could be caused by the thyroid problem, and might suggest the Armour isn't working well enough. TSH isn't really the key here, T1-4 are. Are you getting at least your T3 and T4 levels checked? The only ssri that seems to have no weight gain problem is Prozac, but all these meds are going to have side effects, though there's no predicting. You could try the tricyclics, but you're likely to suffer similar side effects, but less chance of weight gain. But all anti-anxiety meds can cause lessened energy because they're suppressing, not simulating. You might want to try the holistic route, including, assuming your thyroid is still capable of making hormones, and it may not be after being on Armour for a long time, iodine therapy. A holistic nutritionist will do more thorough testing of your hormone levels than docs do, will look at your diet and such, and use adaptogenic herbs such as eleuthero and ashwagandha and green foods such as spirulina and wheat grass to keep your energy level up. I also recommend meditation; it's great for energy. Good luck.